# SDR TWAA9808401

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54352
- Make and model: Boeing 727231
- Aircraft serial: 21984
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: A003362
- Condition: Failed
- Location: 'B' Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

STL - FLT 484 - DURING CRUISE, LOST 'B' HYDRAULIC SYSTEM PRESSURE.  REPLACED 'B' SYSTEM HYDRAULIC PUMPS NR 1 AND NR 2 MFG P/N A00336-2.  (M)
